# SDR QXEA200701571

- Difficulty date: October 17, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 1,690 hours, 1,552 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2439: DEICE PRESSURE CAUTION ILLUMINATED AFTER BOOTS SELECTED TO SLOW.  AS PER CHECKLIST, CAUTION CLEARED.  SELECTOR TO SLOW, DEICE CAUTION LIGHT ILLUMINATED AGAIN.  NR 2 BOOT SET ON RIGHT WING WILL NOT INFLATE.  CORRESPONDING LIGHT DOES NOT ILLUMINATE.  PRESSURE NORMAL DURING ALL BOOT CYCLES.  MAINTENANCE STARTED NR 1 ENGINE.  INSPECTED RT WING BOOTS, NDN, CYCLED BOOTS 4 CYCLES, NDN, CYCLED BOOTS IN SLOW, NDN, CYCLED BOOTS IN FAST, NDN, (3 CYC MADE IN FAST AND SLOW) STARTED NR 2 ENGINE.  CHECKED BOOTS ON LT WING, NDN, CYCLED BOOT IN MANUAL FOR 3 CYCLES, NDN, CYCLED BOOTS IN SLOW FOR 3 CYCLES, NDN, CYCLED BOOTS IN FAST FOR 3 CYCLES NDN, STARTED NR 1 ENGINE.  CYCLED BOOTS FOR 3 CYCLES EACH IN MANUAL, SLOW AND FAST, NDN.  INTEROGATED CDS NO RELATED FAULTS FOUND.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
